MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Sepsis (2067)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that her husband was diagnosed with stage 4 bile duct cancer.In the fall of last year, he started having really serious infections that brought him repeatedly to (b)(6).The most serious was sepsis and they thought they lost him on that visit.They found out about the recall of the alcohol wipes and was astounded.At one point she was giving him antibiotics through his picc line 5x a day plus his tpn.Faithfully she would use our wipes.When they stopped using the wipes, the infections also stopped.The customer stated that their time with her husband is so precious.He had been able to work remotely until the constant hospitalizations made it impossible! she was unable to work, his twin sister as well and her daughter has had to put her life on hold repeatedly to watch their household while they were hospitalized.What was taken from them cannot be measured.She stated that our company should be ashamed for the main audience being affected by this being those with compromised immune systems.There was paperwork sent with their supplies but ironically, they were at an emergency trip to the hospital and missed it.And how did it take so long when the initial distribution was in september and they only just found out about it.This should have been brought to their attention in a major way.This has put them through ¿profanfinty.Additionally, information received on 23apr2026 stated that their hospitals stays at (b)(6) were: (b)(6) 2025, (b)(6) 2026.On (b)(6) 2026 started off in icu.There were surrounding days at their local hospital in concord nh before they were able to get a bed at (b)(6).Additionally, the customer stated that prior to (b)(6) 2025, the patient had been feeling good and his cancer had not progressed.They stopped using the wipes when their daughter told them about the recall that she had heard about on tiktok and then researched further.The patient has not had another infection since they stopped using the wipes.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5082163840
MDR Report Key25179099
Report Number1423537-2026-00157
Device Sequence Number13369016
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25K005762
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25K005762
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale